Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having blackish blood in period after changing the pill. Is it because of stress?

Hi, I been on the pill 3 years, all was fine then i got bleeding half way through. My doctor has now changed my pill and i was fine for the first 3 months but now currently i have some blackish/ blood coming out now and again, its been like this for 3 days. But i still have a week of pills left before my break. Im under a lot of stress at work. could this be the cause?
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

You have not mentioned the name of contraceptives and that, whether your present bleeding is on due/expected date or not.

Sometimes blood takes more time in coming out, thus oxidize and color changes.

This is fairly common and does not indicate serious disorder.

Other causes of blackish menstruation are extreme stress, depression, medicines and blood clotting.

You should please consult your Gynecologist for examination, investigations and diagnosis.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, you can submit those with Healthcaremagic as well.

With good wishes,
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor